# SDR N6WA202003110501

- Difficulty date: March 5, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 38,642 hours, 29,286 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: Activated
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SMOKE AFT LAV WARNING IN FLIGHT. SEE LOGPAGE 483528 DISCREPANCY #1 (FERRIED TO STL)
